# SDR 04FDEA00821

- Difficulty date: April 2, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 76,536 hours, 30,650 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: ARC10451
- Condition: Corroded
- Location: Lt O/B Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5740-75129 WINGS - OUTBOARD AILERON, BACKUP ACTUATOR BRACKET HOLE REWORK.  COMPLIED WITH ENT BY: 484466 RPT BY: 484466.
